RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 1, Pages 15–22 (Mi mz5650)  

This article is cited in 1 scientific paper (total in 1 paper)

Isomorphic near-refinements of some direct decompositions of Abelian groups

S. Yu. Maksimov


Full text: PDF file (611 kB)

English version:
Mathematical Notes, 1983, 33:1, 8–12

Bibliographic databases:

UDC: 519.4
Received: 11.06.1980

Citation: S. Yu. Maksimov, “Isomorphic near-refinements of some direct decompositions of Abelian groups”, Mat. Zametki, 33:1 (1983), 15–22; Math. Notes, 33:1 (1983), 8–12

Citation in format AMSBIB
\Bibitem{Mak83}
\by S.~Yu.~Maksimov
\paper Isomorphic near-refinements of some direct decompositions of Abelian groups
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 1
\pages 15--22
\mathnet{http://mi.mathnet.ru/mz5650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=691251}
\zmath{https://zbmath.org/?q=an:0515.20042}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 1
\pages 8--12
\crossref{https://doi.org/10.1007/BF01141191}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RH48600002}


Linking options:
  • http://mi.mathnet.ru/eng/mz5650
  • http://mi.mathnet.ru/eng/mz/v33/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomin, AA, “Abelian groups in Russia”, Rocky Mountain Journal of Mathematics, 32:4 (2002), 1161  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:120
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020